The Stacks Project


Bibliography item: Knudsen

authorKnudsen, Finn Faye
titleDeterminant functors on exact categories and their extensions to categories of bounded complexes
year2002
typearticle
journalMichigan Math. J.
number2
volume50
pages407–444
fjournalThe Michigan Mathematical Journal

BibTeX code

You can use the following code to cite this item yourself.

@article{Knudsen,
  author = {Knudsen, Finn Faye},
  title = {Determinant functors on exact categories and their extensions to categories of bounded complexes},
  year = {2002},
  journal = {Michigan Math. J.},
  number = {2},
  volume = {50},
  pages = {407--444},
  fjournal = {The Michigan Mathematical Journal},
}